# SDR DHL2003604571

- Difficulty date: May 29, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5705518504
- Part serial: DHL032401
- Condition: Delaminated
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E LOWER PANEL EXT. SKIN DELAMINATED (NR 540 ACCESS)  REMOVED AND REPLACED LOWER PANEL ON RT WING T/E (NR 540 ACCESS) IAW SRM 51-3-0 PG.1
